Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Route for dilaudid

Premium Questions

Dr. Erion Spaho MD

My husband has a pain pump installed in Sept 2016. His medication in the pump is dilaudid . We have varying answers really the mg of use. Some say 2mg is at the top of the dosage, others say that it should ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Matt Wachsman MD

I am currently taking morphine sulfate er 30 mg 3x a day and dilaudid 8 mg 6x a day. The pharmacist wants me to talk to the Dr about adding more of the er drug and lower the dilaudid tho 4mg 6x a day ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Michelle Gibson James MD

Can Dilaudid cause Kerato Conjunctivis in the eye because of dehydrating the body, in high doses? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Matt Wachsman MD

Hi, I have been taking Dilaudid not as it was prescribed and in extreme doses. To the point of finishing almost 60 tabs of 4 msg in 5-6 days. Now I'm scared of the side effects. I haven't had any so far ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.  Goswami Debopom MD

for Abuse of this me many Drs encourage changing me to Dilaudid or morphine pump or patches. Isn't morphine and dilaudid and fentynol stronger than oxycontin and isn't there the Very Same Potential for abuse ... View answer

Answered by : Dr. Goswami Debopom ( General & Family Physician)

Public Forum Discussions

Dr. Rakesh Madhyastha MD

I was prescribed dilaudid for pain with ovarian cysts . However, my instincts are telling me that I should not be taking such a strong narcotic because of my epilepsy . I take depakote and topomax for my ... View answer

Answered by : Dr. Rakesh Madhyastha ( General & Family Physician)
Dr.  JANSONDURAI D MD

Is hydromorphone the same as dilauid & what kind of pain medication is it & how strong..i am prescribed the 2 mg dosage. One pharmacy gave me white pills with m on one side & 2 on the other. My new pharmacy gives me orange... View answer

Answered by : Dr. JANSONDURAI D ( General & Family Physician)
Dr. Pallavi Jain MD

a lot of pain lately and started taking dilaudid about 2 weeks ago and is now vomiting yellow bile once in awhile. Is this a side effect of dilaudid or do you think the cancer has spread?? Thank you Brenda ... View answer

Answered by : Dr. Pallavi Jain ( General & Family Physician)
Dr. Nishith R S MD

My mother received Dilaudid 2mg injection , had all side effects, abdomen distension and over 10 serious side effects , medical staff didn t taken notice......many months later with serious abdomen ... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr. Maninder MD

is hydromorphone 1mg and dilaudid the same thing my 94 yr old father with alzheimers has been put ... sometimes of pain they have prn for dilaudid but as soon as we give him that he seems right out of it... View answer

Answered by : Dr. Maninder ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashwin Bhandari MD

You need to see a doctor for the prescription of the drug.

Dr.  Krunal Modi MD

Hello, Welcome to HCM. It is cleared through urine after 3 hour of IV use. Take care...

Dr.  Praveen Tayal MD

Hello. Thanks for writing to us. An excessive dose release or a tight attachment can cause such a burning. You can change the site of the punp and see if it helps. I hope this information has been both informative and...